Alert archive / New Mexico / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS El Paso, TX

July 26, 2020Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 26, 2020, 6:05 PM MDT for Sierra County, New Mexico. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2020, 6:05 PM MDT (00:05 UTC)
Expired
Jul 26, 2020, 11:15 PM MDT
In force
5 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 108 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:08 PM MDTFLASH FLOODTruth Or Consequences, NMSTREETS FLOODING THROUGHOUT TRUTH OF CONSEQUENCES. NEAR ZERO VISIBILITY IN HEAVY RAIN AND PEA SIZE HAIL.
Jul 26, 6:10 PM MDTFLASH FLOODWilliamsburg, NMEXTENSIVE FLASH FLOODING OF ROADS AND BUILDINGS. 3+ RAINFALL IN ONE HOUR. CAR WASHED OFF ROAD. MULTIPLE HOMES EVACUATED. RIO GRANDE THREATENING TO EXIT BANKS. ELEPHANT BUTTE DAM BEING CLOSED.
Jul 26, 6:30 PM MDTHEAVY RAIN 4.1T-Or-C, NMDESCRIBED AS HARDEST RAIN SEEN IN YEARS. RAIN FELL IN ABOUT 1 HR. ASSOCIATED WITH CONSIDERABLE WIDESPREAD FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2020-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2020-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2460 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

657 
WGUS54 KEPZ 270005
FFWEPZ
NMC051-270315-
/O.NEW.KEPZ.FF.W.0004.200727T0005Z-200727T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
605 PM MDT Sun Jul 26 2020

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Warning for...
  Western Sierra County in south central New Mexico...

* Until 915 PM MDT.

* At 605 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Truth or Consequences, Williamsburg and Lower Palomas Canyon.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. If flood waters rise in your area move to 
higher ground immediately.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3315 10732 3308 10732 3308 10724 3316 10722
      3317 10727

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GL
3 follow-up statements
608 
WGUS74 KEPZ 270226
FFSEPZ

Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
826 PM MDT Sun Jul 26 2020

NMC051-270315-
/O.CON.KEPZ.FF.W.0004.000000T0000Z-200727T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sierra NM-
826 PM MDT Sun Jul 26 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS 
EVENING FOR WESTERN SIERRA COUNTY...

At 823 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Flash flooding is ongoing, with additional rainfall expected.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Truth or Consequences, Williamsburg and Lower Palomas Canyon.

Additional rainfall amounts of 0.5 to 1.5 inches are possible in the 
warned area, further adding to the flooding issues in the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of 
drainages, arroyos, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3315 10732 3308 10732 3308 10724 3316 10722
      3317 10727

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GL
513 
WGUS54 KEPZ 270304
FFWEPZ
NMC051-270515-
/O.EXT.KEPZ.FF.W.0004.000000T0000Z-200727T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
904 PM MDT Sun Jul 26 2020

The National Weather Service in El Paso Tx/Santa Teresa has extended 
the

* Flash Flood Warning for...
  Western Sierra County in south central New Mexico...

* Until 1115 PM MDT.

* At 902 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing in the Williamsburg and 
  Truth or Consequences areas.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Truth or Consequences, Williamsburg and Lower Palomas Canyon.

Rain will be coming to an end in the next half hour over the area, 
but flash flooding will continue through 1115 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3315 10732 3308 10732 3308 10724 3316 10722
      3317 10727

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JG
649 
WGUS74 KEPZ 270507
FFSEPZ

Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
1107 PM MDT Sun Jul 26 2020

NMC051-270517-
/O.EXP.KEPZ.FF.W.0004.000000T0000Z-200727T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sierra NM-
1107 PM MDT Sun Jul 26 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT THIS EVENING FOR 
WESTERN SIERRA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flash Flood Watch remains in effect until 1200 AM MDT for portions 
of south central New Mexico and southwest New Mexico.

LAT...LON 3315 10732 3308 10732 3308 10724 3316 10722
      3317 10727

$$

JG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 2:56 PM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 26, 2:56 PM MDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
256 PM MDT Sun Jul 26 2020

.SYNOPSIS...
Scattered showers and thunderstorms are possible on Monday with
the best chances west of the Rio Grande. A few storms may produce
localized flooding. Warmer and drier weather is expected the
second half of the week as temperatures increase to above climate
normals and rain chances become scarce. Lowland high temperatures
will once again approach one hundred degrees. Rain chances look
to briefly return by next weekend, though mostly limited to area
mountains.

&&

.DISCUSSION...
.SHORT TERM...Tonight and Monday...
Once more evening of moist, monsoonal flow over the Borderland,
before rain chances start to wane to start the week. This
morning's 12Z sounding showed PW values of 1.44". This is still
high for the end of July, but just a bit lower than yesterday. The
drop in values is due to upper level high pressure retrograding
west this afternoon into the northern TX/NM border. This has, and
will continue to push the stream of deep monsoonal moisture toward
the AZ/NM border this evening, with drier air moving pushing in
from the east. This means, the most efficient rain producing
storms will be located west of the Rio Grande River this
afternoon/evening. Flooding continues to be the biggest impact
from any storm that forms due to sufficient moisture/instability,
lack of shear, high freezing levels, and possible training over
mountains. If storms do make it to lowland areas, especially east
of the Rio Grande River where DCAPE increases to over 1000 J/KG ,
gusty outflow winds will be an increased concern. Convective
allowing models show most activity after roughly 6-8pm staying to
the west with the moisture plume, and any rain chances ending
after midnight altogether.

On Monday, the upper high will be centered just to the north of
us. The monsoonal tap will push further west, and a pocket of
drier air will continue to move in from the east. This will keep
most of the region dry tomorrow, with the best chances for
rainfall remaining over the mountain zones Monday afternoon. High
temperatures on Monday will remain below seasonal averages. Enjoy
it, as warmer temperatures on the way.

&&

.LONG TERM...
Building high pressure over the U.S. Southwest will result in a
warming and drying trend through the week ahead, with rain chances
increasingly becoming limited to mountain zones.

Modest moisture remains in place on Tuesday, which should be
sufficient in producing scattered showers and thunderstorms across
the northern mountain zones due in part to terrain lifting.
Warming air aloft will hinder the majority of storm chances along
the border lowlands as CAPE values barely reach 200 J/kg, so rain
chances are low for El Paso and surrounding areas. Temperatures
will be near climate normals for late July.

By Wednesday and Thursday, a strengthening upper high centered
over Arizona is expected to suppress most if not all convection
across the area. A few isolated storms will still be possible over
area mountains, but coverage will be scarce. Increasing heights
will also push temperatures back to above normal, with El Paso
reaching the 100-degrees mark again through Friday. Dry, north
flow in the mid-levels will knock precipitable water values back
below 1.0". Therefore, mostly hot and dry weather expected the
second half of this week with few weather impacts besides the
typical heat risks.

Storm chances look to be a little better next weekend as the GFS
suggests another healthy push of moisture from the east. For now,
broad brushing slight chances everywhere with the higher chances
over mountain zones as is normal for this time of year.
Temperatures will remain slightly above normal the aforementioned
upper high lingers over the U.S. Southwest through at least the
end of July.

&&

.AVIATION...18Z TAF CYCLE
Shower and thunderstorm chances are possible once again this
afternoon/evening. However, the best chances for rain will be west
of the Rio Grande River, affecting KTCS and KDMN after 21Z. There
is less confidence in storm coverage near KLRU and KELP. Ceilings
will remain in VFR conditions, with brief 1-3SM VIS and lowering
CIGS to MVFR/IFR conditions around storms. Wind gusts approaching
40 KTs will be possible with the strongest storms. Otherwise wind
at 100to 150 at 5 to 15KTs this afternoon. Storm activity will
move out of the region between 3 and 6Z. Then, VFR conditions and
wind less than 10 knots through the morning.

&&

.FIRE WEATHER...
Low fire weather concerns continue thanks to the increased
rainfall and light wind we have been experiencing. Scattered
showers and thunderstorms are expected again today, however
focusing across area mountains and west of the Rio Grande. High
rainfall rates and localized flooding continue to be the main
concerns. Drier air works into the area Monday and Tuesday
limiting storm chances to mainly mountains through the end of the
week. Temperatures will remain below seasonal average on Monday,
but will be climbing back to above average through the week, where
we could even see triple digits return. Min RH's drop each day
with drier air and warmer temperatures, but will remain above
critical thresholds, especially across area mountain zones. Max
Ventilation will be a mix of Good to Very Good most afternoons.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 73  94  73  95 /  20  10   0   0
Sierra Blanca           66  89  66  90 /  20  10   0   0
Las Cruces              68  91  68  93 /  30  20  10   0
Alamogordo              69  91  71  95 /  40  30  20  20
Cloudcroft              52  68  52  70 /  30  40  30  50
Truth or Consequences   68  89  70  92 /  40  40  30  30
Silver City             63  83  63  86 /  50  50  30  40
Deming                  67  91  68  93 /  40  20  10   0
Lordsburg               68  89  68  92 /  40  20  20  20
West El Paso Metro      73  94  74  96 /  20  10   0   0
Dell City               69  94  68  97 /  20  10   0   0
Fort Hancock            71  94  71  98 /  20  10   0   0
Loma Linda              68  88  69  90 /  20  10   0   0
Fabens                  73  94  73  96 /  20  10   0   0
Santa Teresa            70  93  70  95 /  30  10   0   0
White Sands HQ          70  92  73  94 /  30  20  10  10
Jornada Range           69  91  70  93 /  40  30  20  10
Hatch                   68  91  69  93 /  40  30  20  20
Columbus                69  92  71  94 /  40  10   0   0
Orogrande               70  93  71  95 /  30  20  10  10
Mayhill                 57  79  58  82 /  30  30  30  50
Mescalero               56  77  56  80 /  30  50  40  50
Timberon                56  78  55  80 /  40  40  20  50
Winston                 58  82  58  84 /  50  40  40  50
Hillsboro               64  87  65  92 /  60  30  30  30
Spaceport               67  89  68  92 /  40  30  20  20
Lake Roberts            57  81  58  85 /  60  80  30  40
Hurley                  64  85  63  89 /  50  30  20  30
Cliff                   63  88  60  92 /  50  60  20  40
Mule Creek              64  85  65  88 /  50  70  30  40
Faywood                 64  86  64  89 /  50  30  20  30
Animas                  67  90  67  93 /  40  20  10  10
Hachita                 66  90  66  92 /  40  20  10   0
Antelope Wells          66  89  67  93 /  40  10  10  10
Cloverdale              64  86  65  87 /  40  20  10  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch until midnight MDT tonight for NMZ401>409.

TX...None.
&&

33/30/33
Hazardous weather outlook, Jul 26, 11:36 AM MDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1136 AM MDT Sun Jul 26 2020

NMZ401>417-TXZ418>424-271745-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1136 AM MDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Tropical moisture will continue over our area today with some
heavy rain and local flooding still possible, especially west of
the Rio Grande Valley thanks to the moist atmosphere and wet
ground soil. Showers and thunderstorms will begin over area
mountains, moving into the lowlands through the late afternoon.
While the favored area for storms/flooding is west of the Rio
Grande River, the entire region retains the chance for rain.
Strong downburst winds will also be possible with any storm that
forms. An upper- level high over the southern Plains will begin
moving toward the area overnight, bringing in some slightly drier
air for Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The drying trend will continue on Monday and Tuesday, with a
chance of thunderstorms limited mainly to the mountains. As the
high moves to our west, even drier air will move in with the north
flow Wednesday and Thursday, with just a slight chance of
thunderstorms for the mountains. Temperatures will also climb back
above normal Wednesday into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters activation will not be needed, however we do appreciate
any rainfall or wind reports.

In the hours before

Special weather statement, Jul 26, 5:08 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service El Paso TX
508 PM MDT Sun Jul 26 2020

NMZ408-409-262345-
Eastern Black Range Foothills NM-Sierra County Lakes NM-
508 PM MDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR ELEPHANT BUTTE AND CABALLO
Reservoirs IN NORTH CENTRAL SIERRA COUNTY UNTIL 545 PM MDT...

At 504 PM MDT, Doppler radar was tracking a line strong
thunderstorms over Elephant Butte reservoir with others possibly
developing over Caballo reservoir.

Winds in excess of 45 mph will be possible with these storm.

Locations impacted include...
Arrey, Caballo, Cuchillo, Truth or Consequences, City of Elephant
Butte, Palomas, Rock House, North Monticello Point, Alamosa Canyon,
Williamsburg, Elephant Butte Lake, Lost Canyon, Lower Palomas Canyon,
Ash Canyon, Rock Canyon, Hot Springs Landing, Lakeshore Highlands,
Lower Animas Creek, South Monticello Campground and Caballo Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also possible with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Elephant Butte reservoir, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3348 10703 3289 10721 3287 10733 3348 10736
TIME...MOT...LOC 2304Z 240DEG 49KT 3343 10693

BIRD
Special weather statement, Jul 26, 5:59 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service El Paso TX
559 PM MDT Sun Jul 26 2020

NMZ408-409-270100-
Eastern Black Range Foothills NM-Sierra County Lakes NM-
559 PM MDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 700
PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm over
Palomas, moving north at 15 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Arrey, Caballo, Cuchillo, Truth or Consequences, City of Elephant
Butte, Palomas, North Monticello Point, Alamosa Canyon, Williamsburg,
Elephant Butte Lake, Lower Animas Creek, Upper Palomas Canyon, Lost
Canyon, Lower Palomas Canyon, Rock Canyon, Hot Springs Landing,
Lakeshore Highlands, South Monticello Campground and Caballo Lake.

This includes Interstate 25 in New Mexico between mile markers 56 and
90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Elephant Butte or Caballo lakes, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3286 10726 3288 10742 3336 10744 3337 10713
TIME...MOT...LOC 2358Z 178DEG 12KT 3307 10728

LUNDEEN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:40 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 26, 6:50 PM MDTSpecial Weather StatementEPZSierra40 min
Jul 26, 6:53 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Jul 26, 7:18 PM MDTSpecial Weather StatementEPZDoña Ana42 min
Jul 26, 7:25 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra3 hr
Jul 26, 7:33 PM MDTAreal Flood AdvisoryEPZHidalgo3 hr
Jul 26, 9:07 PM MDTAreal Flood AdvisoryEPZSierra3 hr

Nearby

Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.